Symmetries of F-manifolds with eventual identities and special families of connections

David, L. and Strachan, I. A.B. (2014) Symmetries of F-manifolds with eventual identities and special families of connections. Annali della Scuola Normale Superiore de Pisa: Classe di Scienze, 13(3), pp. 641-674. (doi:10.2422/2036-2145.201205_010)

[img]
Preview
Text
97383.pdf - Accepted Version

390kB

Publisher's URL: http://annaliscienze.sns.it/index.php?page=Article&id=315

Abstract

We construct a duality for F-manifolds with eventual identities and certain special families of connections and we study its interactions with several well-known constructions from the theory of Frobenius and F-manifolds.

Item Type:Articles
Additional Information:Issue edited by Misha Feigin, Christian Korff and Ian Strachan.
Status:Published
Refereed:Yes
Glasgow Author(s) Enlighten ID:Strachan, Professor Ian and David, Dr Liana
Authors: David, L., and Strachan, I. A.B.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Annali della Scuola Normale Superiore de Pisa: Classe di Scienze
Publisher:Scuola Normale Superiore di Pisa
ISSN:0391-173X
ISSN (Online):2036-2145
Copyright Holders:Copyright © 2014 The Authors
First Published:First published in Annali della Scuola Normale Superiore de Pisa: Classe di Scienze 13(3):641-674
Publisher Policy:Reproduced with the permission of the authors.
Related URLs:

University Staff: Request a correction | Enlighten Editors: Update this record

Project CodeAward NoProject NamePrincipal InvestigatorFunder's NameFunder RefLead Dept
514431Singular structures in Frobenius and tt* geometriesIan StrachanEngineering & Physical Sciences Research Council (EPSRC)EP/H019553/1M&S - MATHEMATICS